# SDR ASAA2013012593745

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,378 hours, 6,765 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.   PERFORMED AN OPS CHECK OF THE PACK SYSTEMS IAW AMM 21-00-00.  ALSO, PERFORMED A BITE CHECK OF THE ZONE TEMP CONTROLLERS.  NO FAULTS NOTED.   OK FOR SERVICE.
